# SDR DL72W951008

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Condition: Cracked
- Location: Nr 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 INCH CRACK ON NR 4 FOREFLAP ABOVE NR 8 FLAP TRACK.  FOUND DURING B-1 LETTER CHECK TPAMM.  REPAIRED PER MM 57-50-4 FIG 1.
